Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ISENTRESS and TRUVADA
Mar 21, 2013

I use to take Truvada,Norvir and prezista,my Cholesterol was ok before i started but 3 months after the start my Cholesterol shoot up.Those meds helped a lot shooting my CD4 from 130 to 290 in 3months.my V load from 290.000 lower to 90.000.Also What i figured out is that my skin color is darkening even though i am naturally black but its becoming too BLACK and my doctor changed me to Isenstress and Truvada. Can any of the previous meds be linked to my skin tone?

Response from Mr. Vergel

Your hyperpigmentation problem may be due to Emtriva, a component of Truvada.

Here is a report on that problem: "Evaluation of Hyperpigmentation in HIV-Infected Patients Receiving Emtricitabine (FTC, Emtriva)"

It was also been reported with Epivir.

You should talk to your doctor about this if it really bothers you.

Your cholesterol will get better on your new regimen of Isentress plus Truvada.

Nelson



Previous
hep c y testosterona mas deca
Next
Paleo Way of Eating

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement